I was diagnosed almost a week ago with infectious colitis and gallstones. I'm taking my meds and I'm eating nonfat to try and give my gallbladder a break. I'm still struggling with the diarrhea and now I'm suffering from minor vaginal itching/pain, could my constant wiping be the cause of this new development? Thank you for any help.
Sorry to hear you've not been feeling well. Are you on antibiotics right now, and if so, which one(s)? It's possible you might have a yeast infection, though like you say, you could have an irritation.
Have you been eating nonfat yogurt that says it's got "live and active cultures"? If not, I would definitely start doing that a couple of times a day to help get the good bacteria back in balance. Another thing I would drink is a cultured flvored milk product called Kefir; you can get it in a nonfat or low fat variety. Also, I would ask your doctor if it is OK for you to take a probiotic pill if you're not already on one (like Culturelle or Florajen 3--not regular Florajen).
Hopefully, you do not have Clostridium Difficile (C. Diff.) infection. People that have colitis are more prone to getting it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.